Skin rash occurring with olanzapine pamoate, but not with oral olanzapine, in a male with juvenile idiopathic arthritis

Andrea Solfanelli, Martina Curto, Giorgia Dimitri-Valente, Georgios D. Kotzalidis, Carlotta Gasperoni, Gabriele Sani, Giovanni Manfredi, Chiara Rapinesi, Anna Comparelli, Paolo Girardi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)232-234
Number of pages3
JournalJournal of Child and Adolescent Psychopharmacology
Volume23
Issue number3
DOIs
Publication statusPublished - Apr 1 2013

ASJC Scopus subject areas

  • Pharmacology (medical)
  • Pediatrics, Perinatology, and Child Health
  • Psychiatry and Mental health

Cite this

Solfanelli, A., Curto, M., Dimitri-Valente, G., Kotzalidis, G. D., Gasperoni, C., Sani, G., Manfredi, G., Rapinesi, C., Comparelli, A., & Girardi, P. (2013). Skin rash occurring with olanzapine pamoate, but not with oral olanzapine, in a male with juvenile idiopathic arthritis. Journal of Child and Adolescent Psychopharmacology, 23(3), 232-234. https://doi.org/10.1089/cap.2012.0121